June 4, 2009
Conventional cancer treatments for Hodgkin’s Disease are extremely dangerous to your health. Both radiation and chemotherapy are extremely toxic, and according to the Journal of the National Cancer Institute, undergoing such treatments increases the risk of future cancers by three hundred percent.(1)
One of the most common side effects of chemotherapy is, ironically, cancer. It’s a classic example of conventional medicine: The “treatment” for the disease promotes yet more disease, resulting in guaranteed repeat business from patients (“customers”) who are never allowed to cure anything. Instead, diseases are “managed” with a lifetime of drugs, repeat doctor visits and complete isolation from anything that might actually cure the patient and end the cycle of dependency on doctors and pharmaceuticals.
Even the National Cancer Institute admits chemotherapy and radiation cause more cancers. What follows below is text from the NCI website that describes the long-term side effects of treatment for Hodgkin’s Lymphoma.
As you read this list, note that this is what the Minnesota judge is now forcing Daniel Hauser to undergo — essentially at gunpoint. This decision puts the state of Minnesota in the position of engaging in chemical child abuse.
Read this list and decide for yourself:
The long-term side effects of chemotherapy and radiation for Hodgkin’s Lymphoma – according to the American Cancer Society
Source: American Cancer Society website
Watching for Long-term Side Effects
Almost any cancer treatment can have side effects. Some may last for a few weeks to many months, but others can be permanent. Don’t hesitate to tell your cancer care team about any symptoms or side effects that bother you so they can help you manage them.
Second cancers: One of the most serious side effects of Hodgkin disease treatment is the chance of the person having a second cancer. A type of leukemia called AML (acute myeloid leukemia) happens in about 5% of people who get certain types of treatment for Hodgkin disease. If this happens, it’s usually in the first few years after treatment. It is seen more often in older people.